# SDR F3LA00057

- Difficulty date: April 16, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mount
- Condition: Corroded
- Location: Water Heater
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON SUPPORTS AND MOUNTING SKIN OF AFT LAVATORY HEATED WATER DRAIN MAST, BS 987, STRINGER 23-24.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED REPLACEMENT PARTS PER SRM 53-10-2 FIG 5, 51-30-2 AND SOPM 20-50-01 FIG 1.  (M)
